# SDR SWAA2025103030124

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 32,867 hours, 16,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT, AFT OF L2 DOOR NO ILLUMINATION DURING EMERGENCY LIGHT OPS CHK.  PLACED THE BULB IAW MM 33-51-00.
